Hello, My name is Anthony, and I am 33 years old. I just recently signed up at healingwell.com I live in NJ and have had health problems for the last 18 years. I had a collapsed lung in 1994 and again in 1995. Shortly after that I got Ulcerative Colitis. I tried Remecade in 2006 for UC. Within a week I was hospitalized as with serum sickness. It was the worst pain I had ever experienced till now. I started Humira in march of 2008, and within a month I felt a burning under my wrist watch and didn't associate it to the humira and continued to take it until mid July. Between March and July the burning sensation in my skin was now on both arms and then slowly spread to my feet. I have figured out that it is directly related to friction on my skin. These past few weeks the pain has gotten excruciating. I've been to two Neurologists, an Immunologist, an Internist, a Pulmonary doctor, and a Hematologist. The Hematologist found that my Eosinophils were slightly above 5%. He told me to take a Claritin and an aspirin, and said that I would be ok. I started B-12 shots about
1 1/2 weeks ago. I have also upped the steroids to 60mgs. It's not helping. Is there a certain type of doctor that I should be seeing, and should I ask for a certain type of treatment? I have told every doctor that my lungs and my heart hurt, but none see to be concerned about
that. I had a chest xray last week and that was clear. I asso had a skin biopsy last week as well, and I am currently waiting for the results. All the doctors say that the Humira is out of my system, and that this cant be a reaction to it.
My theory is that the antibodies made by the Remicade in 2008 are making the Humira reaction progress slowly. Can this be true? Please help. Everyday is worse.
Thank You Anthony.
Chest xray- normal
blood work- slightly elevated b6 (11/08)
normal b6 (12/08)
b12 280pg/ml (11/08)
193 pg/ml (12/08)
- UC 15 years - Colazal
- pneumothorax 2x left side
Post Edited (antsawol) : 12/20/2008 1:34:18 PM (GMT-7)